Lybrate.com has a nexus of the most experienced Ayurvedas in India. You will find Ayurvedas with more than 41 years of experience on Lybrate.com. You can find Ayurvedas online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Chemical Peels Treatment
Chin Reduction Treatment
Hiv Prophylaxis Post Exposure
Restylane Vital Procedure
Vampire Face Lift Procedures
Asthma Management Program
Ayurvedic Massage Treatment
Hair Restoration Techniques
Head And Neck Pain Treatment
Kerala Massage Treatment
Kshar Sutra Therapy Treatment
Submit a review for Dr. Manoj JainYour feedback matters!
I want to reduce my weight and also the belly weight, so their is any treatment by the medically please explain that. And if possible please give me the advice how to reduce the weight naturally daily.
Hi, I actually want. To know that I got marks of mosquito bites on feet and hands. How can I get rid of this pink bite marks and see my skin clear. Please help.
I have constipation since last 4 - 5 years. I also suffers with gas trouble also. Have taken allopathic ayurvedic treatment. But not found any result.
I have lump at breast on right side how to cure it Age 52 years (F) without F. N. A. C. please suggest?
I am a 59 year old male having DIABETES from 2008 onwards. I am on METFORMIN 500 MG BID, LINAGLIPTIN 1 OD, VOGLIBOSE 1 BD, glimepiride 2 MG BD, ATORVASTATIN 10 mg HS, My latest BLOOD SUGAR Fasting 150 . PP 250. My HB1AC 7.7. I am advised Insulin 10 units before dinner. I have not started yet. Kindly advise have Foot pain in Left Leg.
I am male 31. I am suffering form left side muscular back pain beside scapula last 2 years. Heart examin ecg and eco is fine no problem. But back pain is radiate in chest and left hand too.
My daughter is 1.5 years old. She having diarrhea and blood in stool since morning also her wisdom tooth is coming. She is laughing and playing but bit weak as compared to normal days is it normal or need to consult doctor immediately.
How to reduce melanin in our body please suggest some capsules or tablets. I want to become fair I am 19.
I am having a severe back pain since 10 years after falling from ladder. I cannot stand for a long time. What should I do?
I got a patch on my beard. I went to a doctor who said it was areata alopecia. Then I was injected with an medicine right at the spot of baldness. Now it has appeared again. Should I follow the same prescription and get injected again. The patch has reoccurred in about 10 months.
I had sex with my bf on February 8th. Within few hours I took an I pill. I started bleeding lightly the next day and bled heavily between 12 and 16th of the same month. I had sex with my boyfriend again, a day after the bleeding stopped. I did not take a pill this time. The bleeding occurred a week before my period. I haven't bled since then. My period is really late and I took a home pregnancy test which turned out to be negative. I took two quantitative bhcg tests. Both showed my bhcg levels under 1.5. I feel really bloated and I have been belching a lot. Is it possible that I might be pregnant? I took the last test on April 4.
I am losing my hair quickly and have tried all shampoos but no effect yet. I am not sure what else can I do. Can you help me with this?
Sir I have problem with my sleeping I never sleep before 2 a. M. From last 5 years? I never consult any doctor yet how can I get rid from this problem. Help me dear experts please.
I am 18 years old. I have a severe pain in my lower back. I had a mri done in december 2014 according to that I have a minor slip disc. All the doctors have sent me to a physiotherapist. I have been exercising regularly but still there is no relief. What should I do?
My father is suffering from memories problem 2 year back he got operation in his big intestine than he is facing motion problem (every two days once) Is it possible to over come this problem?
I am 26 year male. My bp ranges between 145/78 to 133/75. I heard high systolic is not a danger as far as dystolic is within range. I follow a healthy lifestyle and I do not want to get into medication so early.
Depression, severe mental illness and loneliness are linked to heart disease and dementia.
A 3-year study by Dr Jesse Stewart, formerly of the University of Pittsburgh School of Medicine found a correlation between depression and hardening of the arteries. The arteries of those who are most depressed were narrowed twice as much as those who were least depressed, in the study. Hardening of the arteries is a precursor to a heart attack or stroke.
Depression may also upset the body?s regulation of glands that release chemicals governing energy level and growth, and alter the functioning of cells responsible for blood clotting.
Hardening of the arteries leads to an overreaction of the immune system and the resulting inflammation is known to release chemicals that can cause the disease.
Quoting a British study, Dr Aggarwal said that severely mentally ill people are more than three times as likely to die from coronary heart disease and stroke as those not suffering from mental illness. Mental illness more than doubled the risk of dying from heart disease for people up to the age 75. The risk of dying from heart disease was even higher among those taking antipsychotic medications.
A persistent feeling of loneliness among the elderly doubles the risk of developing Alzheimer's-like symptoms compared to those who felt connected to others.
Hi. I am 25 years old girl. But my weight is 35 kg. Is there any medicine to increase my weight? Please help me.
Sildenafil (Viagra), whose function is to inhibit a substance called Phosphodiestarase-5 or PDE5 - was initially used only for the treatment of angina pectoris (a cardiovascular problem) and pulmonary hypertension. Incidentally, it was discovered that it could help the issue of erectile dysfunction too, and thus became hugely popular in the late 1990s. The little blue pill, as it was called, ruled more than 50% of the sexual dysfunction market for more than 15 years. However, as its popularity and usage increased, so did the scientific information about this drug, and now there is an increased speculation that it could be contributing to skin cancer, specifically melanoma. This is considered as one of the most dangerous forms of skin cancer and so the safety of Viagra sildenafil came into question.
Research has shown that users of Viagra sildenafil are at a higher risk for developing melanoma. There are reports stating that about 45 million men are at an increased risk of developing melanoma due to associated Viagra sildenafil use. The risk of developing melanoma was found to increase in men using ED drugs by 21%. Though there is no conclusive proof as yet that sildenafil is the cause, research is increasingly pointing out its role in melanoma. For example, PDE5 inhibitors (sildenafil, tadalafil, vardenafil) are known to promote melanin synthesis, which may exacerbate melanoma development.
The analysis of biochemical pathways of this correlation suggests that Viagra sildenafil triggers a special biochemical action involving the growth-stimulating cGMP (cyclic guanosine monophosphate (an intracellular signaling molecule) which in turn promotes the growth of malignant melanoma. In normal cases, the enzyme phosphodiesterase type 5 (PDE5) regulates the cGMP preventing any adverse cellular activity. Sildenafil inhibits the production of this enzyme, and potentiates a specific cGMP-related biochemical mechanism (called cGMP-cGKI pathway) , and thereby contributes to malignant melanoma. This has been proven to happen in mice and is yet to be proven in humans.
However, there are also reports which suggest that this does not happen due to Viagra sildenafil per se, but due to greater exposure to sun, which even otherwise increases the chances of skin cancer in general, and melanoma in particular. The countering theories also say that the population in which skin cancer was detected, comprised mostly of high income individuals who spent a significant amount of time holidaying on beaches and are not connected to the extensive use of Viagra per se.
Therefore, though there is a correlation that has been established, there is no definite proof that Viagra sildenafil causes skin cancer. It is however, advisable to use ED drugs after medical consultation. If a patient has a genetic predisposition to develop melanoma, it is advisable to seek medical advice before the use of ED drugs. Occasional use should not be harmful. Also, when going out in the sun, limiting exposure to direct sun and UV protection should be managed too.